Követés
Riste ©krekovski
Riste ©krekovski
FMF, UL
E-mail megerősítve itt: fmf.uni-lj.si - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Mathematical aspects of Wiener index
M Knor, R ©krekovski, A Tepeh
arXiv preprint arXiv:1510.00800, 2015
1822015
A theorem about the channel assignment problem
D Král', R Skrekovski
SIAM Journal on Discrete Mathematics 16 (3), 426-437, 2003
1782003
List improper colourings of planar graphs
R ©krekovski
Combinatorics Probability and Computing 8 (3), 293-299, 1999
1401999
Mostar index
T Doąlić, I Martinjak, R ©krekovski, S Tipurić Spuľević, I Zubac
Journal of Mathematical Chemistry 56, 2995-3013, 2018
1292018
Coloring squares of planar graphs with girth six
Z Dvořák, P Nejedlý, R ©krekovski
European Journal of Combinatorics 29 (4), 838-849, 2008
1052008
Total-coloring of plane graphs with maximum degree nine
Ł Kowalik, JS Sereni, R ©krekovski
SIAM Journal on Discrete Mathematics 22 (4), 1462-1479, 2008
902008
Planar graphs without cycles of specific lengths
G Fijavľ, M Juvan, B Mohar, R ©krekovski
European Journal of Combinatorics 23 (4), 377-388, 2002
812002
The Grötzsch theorem for the hypergraph of maximal cliques
B Mohar, R Skrekovski
the electronic journal of combinatorics 6 (1), R26, 1999
731999
On Wiener index of common neighborhood graphs
M Knor, B Luzar, R Skrekovski, I Gutman
MATCH Commun. Math. Comput. Chem 72 (1), 321-332, 2014
692014
List total colourings of graphs
M Juvan, B Mohar
Combinatorics, Probability and Computing 7 (2), 181-188, 1998
681998
Injective colorings of planar graphs with few colors
B Luľar, R ©krekovski, M Tancer
Discrete Mathematics 309 (18), 5636-5649, 2009
642009
Light subgraphs in planar graphs of minimum degree 4 and edge‐degree 9
B Mohar, R ©krekovski, HJ Voss
Journal of Graph Theory 44 (4), 261-295, 2003
642003
Cyclic edge-cuts in fullerene graphs
F Kardoą, R ©krekovski
Journal of mathematical chemistry 44, 121-132, 2008
622008
Mathematical aspects of fullerenes
V Andova, F Kardoą, R ©krekovski
Ars Mathematica Contemporanea 11, 353-379, 2016
612016
On Wiener index of graphs and their line graphs
N Cohen, D Dimitrov, R Krakovski, R Skrekovski, V Vukaąinović
MATCH Communications in Mathematical and in Computer Chemistry 64 (3), 683-698, 2010
572010
Wiener dimension: fundamental properties and (5, 0)-nanotubical fullerenes
Y Alizadeh, V Andova, S Klavzar, R ©krekovski
MATCH Commun. Math. Comput. Chem 72, 279-294, 2014
562014
Wiener index of line graphs
M Knor, R ©krekovski
Quantitative Graph Theory: Mathematical Foundations and Applications 279, 301, 2014
532014
Comparing the irregularity and the total irregularity of graphs
D Dimitrov, R ©krekovski
Ars Mathematica Contemporanea 9 (1), 2014
532014
Relationship between the edge-Wiener index and the Gutman index of a graph
M Knor, P Potočnik, R ©krekovski
Discrete Applied Mathematics 167, 197-201, 2014
512014
Bounds on Gutman index
V Andova, D Dimitrov, J Fink, R ©krekovski
Match-Communications in Mathematical and Computer Chemistry 67 (2), 515, 2012
512012
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20